Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I didn't get periods even after i took tablet. Am i pregnant ?

hi, i didnt get my periods for last month plus i didnt see it yet for this month as wel...i took postinor2 on 22nd july the same day wen i had sex after about 4-6 hrs an i took the second tablet around 4:20am in the morning. wen would i see my period???? an is everything ok wit me???
Asked On : Thu, 28 Jul 2011
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Emergency contraceptive pill should be taken within 72 hours and 12 hours apart. Since you missed your periods, firstly do a Pregnancy Test. If negative it could be symptoms of hormonal disorder. You need to get looked at by your Gynaecologist. Next time use condom to prevent pregnancy and STDs. Emergency pills have lot of side effects like weight gain, breast pain, menstrual irregularity, nausea, abdominal pain.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor